# SDR DALA2022062904520

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 86,199 hours, 38,270 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3239 - ATO - REJECTED TAKEOFF AT LOW SPEED FOR ENGINE 1 VIBE FAULT. CORRECTIVE ACTION: MTC PLACED VIBRATION INDICATION ON MEL 77-00-02B. (9176890)
